# SDR CALA0700225

- Difficulty date: May 2, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 61,218 hours, 31,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN FUSELAGE SKIN AT THE R-2 DOOR LOWER HINGE CUTOUT FWD LOWER CORNER, STA 947.5, S13R TO S14R.  THE CRACKED AREA OF SKIN WAS CUT OUT AND A REPAIR DOUBLER, TRIPLER, AND FILLER WERE INSTALLED IAW SRM 53-60-01.
